MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD¿ MULTI-CHECK; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD¿ MULTI-CHECK; COUNTER, DIFFERENTIAL CELL
Model Number 340911
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter e-mail: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that while using the bd¿ multi-check that there was a label issue.The following information was provided by the initial reporter: tube has no label (see attached picture).
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131 g.1 - reporting office contact - (b)(6) g.1 - manufacturing site contact - (b)(6) h.6 investigation summary: based on the investigation results, the reported issue of a missing tube label was confirmed.Investigation results that were performed on the indicated failure mode were the following: ¿ photos were returned including views of tube and carton.¿ routine inspection of retained samples at bdb was performed; no labels missing.¿ bhr review of batch supplier quality control documentation was performed.¿ supplier performed an investigation #2023-1174-1.¿ assembly oversight in the 100% inspection of filled and labeled vials was identified as potential cause.¿ no other related complaint reports were received for this product in the previous 12 months.¿ a replacement vial was provided to the customer.¿complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using the bd¿ multi-check that there was a label issue.The following information was provided by the initial reporter: tube has no label.

Brand Name
BD¿ MULTI-CHECK
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key16064713
Report Number2916837-2022-00375
Device Sequence Number6686134
Product Code GKZ
UDI-Device Identifier00382903409112
UDI-Public00382903409112
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/02/2023
Device Model Number340911
Device Catalogue Number340911
Device Lot NumberBM1222N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown